Transference theory onHardy and Sobolev spaces

Volume 74 / 1997

Maria Carro, Javier Soria Colloquium Mathematicum 74 (1997), 47-69 DOI: 10.4064/cm-74-1-47-69


We show that the transference method of Coifman and Weiss can be extended to Hardy and Sobolev spaces. As an application we obtain the de Leeuw restriction theorems for multipliers.


  • Maria Carro
  • Javier Soria

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image